Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AfterYasmin

Acne/rash Overnight. Yasmin Or Don Quai To Blame? Can This Happen?!

Recommended Posts

Hello everyone,

I am writing this for advice, support or to ask if any has had any similar experience?

I am 36, have been on Yasmin on & off for a number of years. Never had any skin issues, except when I tried to switch from Yasmin to Belara about 2 years ago. I use Differin nightly to this day ever since as a precaution…

Now I’ve decided to stop Yasmin for various reasons. I’ve taken my last Yasmin end of September & had some minor spots on sides of chin end of November, which I treated with Fucicort for 2-3 days (aside of my regular Differin every night regardless what my skin looks like).

I’ve decided to try to regulate my hormones naturally & started with Don Quai, Dandellion as well as precautionary Zinc, Olive Leaf & Brewers Yeast on Saturday night, 29th November. I’ve regularly been taking Omega3, multivitamins, garlic oil, etc. I have also purchased Clarisonic to help clean my face. Last night, 2nd December, I developed a strange rash on my forehead that just started with reddish small patch & after a shower all my forehead was red & in bumps (I will try to attach a pic, but photo does not do justice to how bad it looks in reality). I panicked myself to exhaustion, then applied Differin as always & went to bed, hoping it will clear by the morning. It is the same today or may be even worse.

I cannot understand if this is acne or rash, caused by the herbs I’ve started taking or Yasmin withdrawal. I’m hesitant to visit dermatologist asap, as per my experience they just prescribe various medications by default to see what works on whom. Does anyone has any suggestions, advice or have had any similar experience?? Has anyone had onset of acne within just few hours, starting with reddish patch?

Many thanks in advance for any input...

post-438674-0-66233000-1417605817.jpg

Link to comment
Share on other sites

I had a similar experience when I stopped taking Desogen birth control. I could not figure out what the rash was. It definitely didn't look like acne. I googled tons of possibilities, but nothing looked quite the same. I even treated it as if it was ring worm. In the end it eventually went away. I put a

sulfur product on it nightly, but I don't know for sure that it was that product that made it disappear. I had it on my cheek and was super self-conscious about it! I hope yours clears up soon. I have really hated the consequences of going off BC...

Edited by the uphill battle
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×